# SDR CALA2015070200548

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOORBEAM AT STATION 365 FROM BL 0 TO BL 10R IS CORRODED.  IAW ECRA 5310-05536 FABRICATED & INSTALLED ALL REPAIR PARTS & ANY ADJACENT STRUCTURE THAT WAS DISPLACED TO FACILITATE REPAIR.  CORROSION INHIBITING COMPOUND TO BE APPLIED DURING WET AREA PREP SEQ 370.  FLOOR PANEL TO BE INSTALLED ON SEQ 1021.
